Prednisolone Eye drops Problem

 

 

Submitted by Anonymous (not verified) on Tue, 06/11/2013 - 16:38
Country
United States
Age
55
Gender
Male
Did you perform any surgery for the eyes?

Cataract Eye Surgery

Do you suffer from pre-existing illnesses in the eye?
No
Do you suffer from any diseases in the body?
No
Do you use any eye drops?

Pred Forte Eye Drops

Do you use any eye drops?
Yes

Question

 

 

Hi,

I have a question about the Prednisolone AC that I have had to use after cataract surgery. I wasn't aware to shake the med up. I used it for two days like that and after the third day I noticed a filmy feeling on my eye and blurriness like there was an oily substance on my eye.

My sight was perfectly clear before I started the Pred. My opthamologist said the the new lens was clear, everything looked good inside the eye.

The med was as milky as half & half when it came out into my eye. Because the med wasn't shaken before use, did I maybe get too much of the suspension vehicle in my eye to cause the blurriness and filmy feeling.

Also, is there anything I can do the get rid of the film, or will it just eventually wear away, and how long might that take?

Thanks

 

Answer

Thanks for your Question

 

 

Actually if you didn't shaken the bottle you will get less from the active ingredient because in prednisolone suspension, the active ingredients or particles tend to fall to the bottom.

You have a common feeling that will wear away once you stop using the medication.

 

More Questions